Top of the week
Antidepressants and the ability to achieve orgasm
The popular medications known as selective serotonin reuptake inhibitors or SSRIs see box can help lift people out from under a dark cloud of depression. But there are some side effects from antidepressants, including those that can affect your sex life. In addition to reducing interest in sex, SSRI medications can make it difficult to become aroused, sustain arousal, and reach orgasm. Some people taking SSRIs aren't able to have an orgasm at all. These symptoms tend to become more common with age. If you experience any sexual problems while taking an SSRI medication, talk with your doctor or therapist.
Paolla Oliveira. Age: 29. Gorgeous Woman! Powerful and passionate! Make your dreams come true! I can hard, I can gently!) really looking for some, and very cool strapon! Waiting for my submissive.
This Is Your Orgasm On Antidepressants
The Best Sex Toys When Antidepressants Make it Hard to Orgasm | Glamour
One side effect of some of the most commonly prescribed antidepressants is what doctors would call sexual dysfunction. But for those who experience it, it might as well be called ruining something that used to be fun. Annoyingly, these antidepressants may affect pretty much every part of sex — including wanting it, aka your libido ; getting aroused; and actually having an orgasm. And none of that is very fun when you're already dealing with mental health issues. Having your sex life impacted by medication can be frustrating and feel incredibly isolating, but you're far from alone. Some of the most commonly prescribed antidepressants are called SSRIs, or selective serotonin reuptake inhibitors. These have well-known brand names like Prozac, Zoloft, Lexapro, and Paxil.
Biba. Age: 23. I am a sensitive girl, I love men's touch and deep penetrations. I am a shameless girl who is ready for a long sexual intercourse. And are you ready? If ready, then let's start!
How to Take Antidepressants and Still Have a Sex Life
From ages 13 to 26, I was really good at orgasming. Orgasming with a partner was never a problem, either, depending on a few factors like how they had better be cool with going down on me. But four years ago I started taking the medication Effexor, an SNRI used to treat anxiety and depression, and suddenly masturbation and orgasming went from quick and easy to actual work. It still felt pretty good, but release seemed far away, like I was reaching for something placed on a too-high shelf.
To push back on stigma and cut through the confusion, Open Minds is a series that explores your most pressing questions about mental health with the goal of pushing back on stigma and cutting through the confusion. Send your questions to tonic vice. What are antidepressants going to do to my sex and dating life? First, some good news: Like all common side effects of these meds—fatigue, nausea, weight gain—just because sexual dysfunction is a possibility doesn't mean it happens to everyone.